# SDR SWAA2024070989552

- Difficulty date: May 24, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 56,753 hours, 31,440 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER RECEPTACLE ACCESS DOOR CUTOUT SKIN DOUBLER HAS A CRACK AT LOWER SIDE (AT FASTENER)<[01] REMOVED AND DISCARDED DAMAGED EGPR DOUBLER; LOCATED; DRILLED AND INSTALLED NEW EXTERNAL GROUND POWER RECEPTACLE DOUBLER AS PER B737-700 SRM 51-40-02-0G-0 AND BOEING DWG 141A3702 SHT 59; 141A0640 SHT 40 AND 141A3701 SHT 5.;[02] CERTIFIED WORK STEPS ACCOMPLISHED. AUDIT CW PER MPM 52.02.02.
